According to statistics in this website, the international value of opioids is incredibly high and will continue to grow in the next coming years. Despite their contribution to the management of chronic pain, research shows that the cons of using opioids outweigh their advantages in a way. The abuse of drugs such as opioids is dangers since it exposes the uses to risks of overdose and death in some cases. For this reason, it is imperative for one to learn more about the signs of opioid addition. The side effects of opioid overdose to the body are fatal. With time, your tolerance for opioid becomes incredibly high, and this makes it harder to detect when their consumption is in excess. Here are some essential information that you can use to tell if a person is addicted to opioids; click here for more info.
The behaviors of an opioid addict start to change and they can be the first indicator. The first instinct of an addict is usually to tell lies. If you have a loved one who is sleeping much later than usual or they stay up later than their normal hours and they use opioids, chances are that they are addicted. Similarly, one can seclude themselves to allow more time for drug use.
The physical appearance of an opioid addict can also change. opioids cause constipation in patients. At the same time, if you see that someone’s skin is flushed and that their heart rate is slow, it is a sign that the issues could become severe due to drug usage. A drastic change in weight, specifically, losing weight is one of the first signs that there is a drug misuse problem. Did you notice that your loved one has constricted eyes and experiences regular digestive issues such as nausea and diarrhea? If they have been using any opioids, it could be an indicator that they need help.
The mental health of a person suffering from opioid addition can also become affected. Drug addition causes mental issues such that your solving problem abilities become altered completely as you lack motivation and interest in most things. Besides having slow-thinking problems, the patient will be unable to keep up with talks and have difficulty paying attention. If one appears more agitated than normal most of the time, it is likely they are acting distant due to their dependency on drugs.